Pubblicazioni il cui periodico è "MATHEMATICS OF COMPUTATION"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 15.

Articolo di rivista Canuto C.; Nochetto R.H.; Verani M. (2014)
Adaptive Fourier-Galerkin methods. In: MATHEMATICS OF COMPUTATION, vol. 83, pp. 1645-1687. - ISSN 0025-5718
Web of Science: 4 - Scopus: 4

Articolo di rivista Mastroianni G; Monegato G. (2001)
Error estimates in the numerical evaluation of some BEM singular integrals. In: MATHEMATICS OF COMPUTATION, vol. 70, pp. 251-267. - ISSN 0025-5718
Web of Science: 5 - Scopus: 6

Articolo di rivista Canuto C.; Masson R. (2001)
Stabilized wavelet approximations of the Stokes problem. In: MATHEMATICS OF COMPUTATION, vol. 70, pp. 1397-1416. - ISSN 0025-5718
Web of Science: 1 - Scopus: 3

Articolo di rivista Monegato G.; Scuderi L. (1998)
High order methods for weakly singular integral equations with nonsmooth input functions. In: MATHEMATICS OF COMPUTATION, vol. 67, pp. 1493-1515. - ISSN 0025-5718
Web of Science: 58 - Scopus: 61

Articolo di rivista Tilli P. (1997)
On the asymptotic spectrum of Hermitian block Toeplitz matrices with Toeplitz blocks. In: MATHEMATICS OF COMPUTATION, vol. 66, pp. 1147-1159. - ISSN 0025-5718 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 3
[img]

Articolo di rivista Mastroianni G., Monegato G. (1995)
Convergence of product integration rules over (0,\infty) for functions with weak singularities at the origin. In: MATHEMATICS OF COMPUTATION, vol. 64, pp. 237-249. - ISSN 0025-5718

Articolo di rivista Mastroianni G., Monegato G. (1994)
Polynomial approximation of functions with endpoint singularities and product integration formulas. In: MATHEMATICS OF COMPUTATION, vol. 62, pp. 725-738. - ISSN 0025-5718
Scopus: 1

Articolo di rivista Monegato G. (1994)
The numerical evaluation of a 2D Cauchy principal value integral arising in boundary integral equation methods. In: MATHEMATICS OF COMPUTATION, vol. 62, pp. 765-777. - ISSN 0025-5718
Web of Science: 16

Articolo di rivista Criscuolo G., Mastroianni G., Monegato G. (1990)
Convergence properties of a class of product formulas for weakly singular integral equations. In: MATHEMATICS OF COMPUTATION, vol. 55, pp. 213-230. - ISSN 0025-5718
Web of Science: 19

Articolo di rivista Monegato G. (1986)
Quadrature formulas for functions with poles near the interval of integration. In: MATHEMATICS OF COMPUTATION, vol. 47, pp. 137-158. - ISSN 0025-5718
Web of Science: 9 - Scopus: 1

Articolo di rivista Lyness J.N., Monegato G. (1980)
Quadrature error functional expansions for the simplex when the integrand has singularities at vertices. In: MATHEMATICS OF COMPUTATION, vol. 34, pp. 213-225. - ISSN 0025-5718
Web of Science: 15 - Scopus: 2

Articolo di rivista Monegato G., Lyness J.N. (1979)
On the numerical evaluation of a particular singular two-dimensional integral. In: MATHEMATICS OF COMPUTATION, vol. 33, pp. 993-1002. - ISSN 0025-5718
Scopus: 0

Articolo di rivista Monegato G. (1978)
Positivity of the weights of extended Gauss-Legendre quadrature rules. In: MATHEMATICS OF COMPUTATION, vol. 32, pp. 243-245. - ISSN 0025-5718
Web of Science: 31 - Scopus: 9

Articolo di rivista Monegato G. (1978)
Some remarks on the construction of extended Gaussian quadrature rules. In: MATHEMATICS OF COMPUTATION, vol. 32, pp. 247-252. - ISSN 0025-5718
Web of Science: 7

Articolo di rivista Monegato G. (1976)
A note on extended Gaussian quadrature rules. In: MATHEMATICS OF COMPUTATION, vol. 30, pp. 812-817. - ISSN 0025-5718
Web of Science: 46 - Scopus: 11

Questa lista è stata generata il Tue Sep 26 03:53:30 2017 CEST.